# SDR CA980430031

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 7160 · Engine Air Intake System
- Part: Spinner
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE WAS SHUTDOWN ON CLIMB-OUT DUE TO HIGH VIBRATION AND THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE. POST-FLIGHT INSPECTION FOUND OIL IN THE ENGINE SPINNER AND TWO BOLTS OF THE SPINNER CAP WERE FOUND LOOSE. THE SPINNER CAP AND ANTI-ICE TUBES WERE CROOKED (BENT) WHICH INCREASED THE VIBRATION.  A SURVEY CONDUCTED INDICATED THE VIBRATIION WAS INCREASING OVER A PERIOD OF TIME. THE SPINNER, SPINNER CAP AND ANTI-ICE TUBES WERE REPLACED.  THE FAN TRIM BALANCED.  HIGH POWER RUNUP CARRIED OUT SERVICEABLE, WITH VIBRATION WITHIN LIMITS AND THE AIRCRAFT RETURNED TO SERVICE.
